Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The transformation of vector-functions, scaling and bifurcation


Author: R. J. Magnus
Journal: Trans. Amer. Math. Soc. 286 (1984), 689-713
MSC: Primary 58E07; Secondary 47H15
MathSciNet review: 760981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various known methods for studying the bifurcation of zeros of a Banach-space-valued mapping are unified under a single idea, akin to using a coordinate transformation to obtain a simple form of the function under consideration. The general nature of the hypotheses permits the dropping of the pervasive "Fredholm condition" of bifurcation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E07, 47H15

Retrieve articles in all journals with MSC: 58E07, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0760981-9
PII: S 0002-9947(1984)0760981-9
Article copyright: © Copyright 1984 American Mathematical Society